Open Access Repository

Items where Author is "Jeffreys, RM"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Brasier, MJ ORCID: 0000-0003-2844-655X, Harle, J, Wiklund, H, Jeffreys, RM, Linse, K, Ruhl, H and Glover, AG 2017 , 'Distributional patterns of polychaetes across the West Antarctic based on DNA barcoding and particle tracking analyses' , Frontiers in Marine Science, vol. 4 , pp. 1-20 , doi: 10.3389/fmars.2017.00356.

This list was generated on Tue Aug 9 02:01:21 2022 AEST.
TOP